# SDR AALA202506235637

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 70,021 hours, 29,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT OVERWING EMERGENCY LIGHT INOPERABLE. REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY M1671. PER AMM 33-51-06. RIGHT HAND AFT OVERWING EMERGENCY LIGHT OPERATIONAL CHECKS GOOD.
